advertisement
Question
Posted by: Confused | 2010/09/06

What is wrong

Hi,

i stopped taking my pill at the start of my last period which ended on the 27th July. I am usually very regular even off the pill( i have taken breaks before) but i am now 13 days late for my period. I did a home pregnancy test on friday evening which was negative. In the past month i have experienced mood changes, tender nipples, food cravings, I even thought i had an implatation bleed but was obviously mistaken. The latest thing is cramping in my vagina, which usually accompanies period pains, aswell as discharge which is sometimes very white. I used to suffer badly with migraines especially before my period due to hormonal changes but this stopped when my doc gave me a tablet to take in the days leadin up to my period to slow the drop in hormones. lately my migraines have been less frequent in general but this last weekend has been a continuous battle to aviod one. i havent taken anything besides rescue to calm my muscles and help me sleep it off because i dont know if i am pregnant.

Aside from the pregancy test maybe giving a false reading, could there be another reason for such a big delay in having my period. I am 20years old, have not been stressed(until i missed my period but i have relaxed since) and am not on any medication besides taking rescue and spasmed(not for a week now) when necessary to avoid migraines.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like your body is adjusting to being off the Pill.This is quite common and can take up to 3 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/08

It sounds like your body is adjusting to being off the Pill.This is quite common and can take up to 3 months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement